# SDR DALA2023060204431

- Difficulty date: May 26, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N363DN
- Make and model: Airbus A321-213
- Aircraft serial: 8502
- Aircraft time: 13,267 hours, 5,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EPSU (11WL) INOP. REMOVED + REPLACED EPCU (11WL) PER AMM 321 REF 33-51-38 OPS CHECK GOOD. (LP# 4080805)
